# SDR CKSA97616

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6816
- Make and model: Boeing 727223
- Aircraft serial: 19491
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Part number: 69208899
- Condition: Bad
- Location: Nlg Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE AT FL290, .78 MACH WITH LIGHT TURBULENCE, NOSE GEAR DOOR LIGHT CAME ON INTERMITTENTLY ALONG WITH LOUD BANGING FROM NOSE GEAR DOORS.  RAISING GEAR HANDLE TO UP POSITION NO HELP.  HAD TO SLOW TO 270 KNOTS FOR REMAINDER OF FLIGHT.  FOUND AFT BRACKET FOR FOLLOW UP DOOR WITH BAD BUSHING.  REMOVED AND REPLACED AFT FOLLOW UP DOOR BRACKET, SERVICED NOSE STRUT TO PROPER LENGTH, ADJUSTED NOSE GEAR DOORS IAW BOEING MM CH 32-22-1 PG 507, TESTED NOSE GEAR DOORS ON GEAR SWING IAW MM CH 32-22-1, OPS CKS GOOD, NO DEFECTS NOTED.
